| Model Number |
RONYX35034UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
03/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, a resolute onyx drug eluting stent was implanted in rca.Approximately one month post procedure, patient suffered hypertensive crisis and was treated with medication.Patient recovered.Cec adjudicated the event an non-q wave mi 3rd udmi spontaneous of the target vessel.Investigator and sponsor assessed event is not related to device or anti platelet medication.
Additional Manufacturer Narrative
Additional information: cec adjudication was updated to mi - vessel unknown.Cec commented that the pda stenosis is unchanged.If information is provided in the future, a supplemental report will be issued.